MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC AFFINITI 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC AFFINITI 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795208
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A thorough investigation to determine the reported failure was to be performed; however, failure analysis for the suspected part was not able to be performed as it was not returned.The philips service engineer verified the battery had a hole in the case and the power supply was damaged by the burning battery.The battery and power supply were replaced to address the customer¿s immediate concerns.The system has returned to service with no similar issues reported.
 
Event or Problem Description
It was reported the affiniti 50 ultrasound system¿s battery had a breach in the protective case and traces of burn marks on the power supply.There was no patient or user harm associated with this issue.Philips has started an investigation, and upon completion, a follow up report will be submitted.

Brand Name
AFFINITI 50
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key20431877
Report Number3019216-2024-00147
Device Sequence Number20933289
Product Code IYN
UDI-Device Identifier00884838056244
UDI-Public(01)00884838056244
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795208
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown